# SDR ASAA2016022415658

- Difficulty date: February 24, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 34,451 hours, 10,222 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D71702001
- Condition: Loose
- Location: Battery Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT SIGN AND R1 ESCAPE SLIDE EMERGENCY LIGHT INOPERATIVE.  ACFT GROUNDED.  RE-SEATED CONNECTOR D10748 ON EMERGENCY LIGHT BATTERY PACK, M1674.  ALL AFFECTED EMERGENCY LIGHTS, OPS NORMAL, REF WDM 33-51-12.
